# SDR AWXA200401035

- Difficulty date: September 18, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N638AW
- Make and model: Airbus A320-232
- Aircraft serial: 455
- Aircraft time: 36,714 hours, 14,990 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Union
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PHX EN ROUTE FOR BWI RECEIVED ECAM MESSAGE NR 2 ENGINE BLEED FAULT: TURNED BACK TO PHX FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE FAN AIR VALVE CONTROL THERMOSTAT 7170HM2 IAW AMM 36-11-43-04, ALSO REPLACED DEFECTIVE LINE THAT CONNECTS TO FAN AIR VALVE AND THERMOSTAT 7170HM2, OPERATIONAL CHECK WAS GOOD.  VENDOR CONFIRMED FAILURE OF TEMPERATURE CONTROL THERMOSTAT S/N 03205 FINDING THE UNION WAS CROSS THREADED CAUSING AIR TO LEAK AT SENSE LINE.  REPLACED DAMAGED UNION IAW CMM 36-11-44, AND COMPLIED WITH SB 342-36-06.  UNIT TESTED AND RETURNED TO SERVICE.
